# SDR AALA200801851

- Difficulty date: July 11, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N208AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49159
- Aircraft time: 74,889 hours, 74,889 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT T493/11JUL - CREW REPORTED TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED DURING CLIMB THROUGH FLIGHT LEVEL 180.  LIGHT EXTINGUISHED AFTER SHUTTING OFF RT A/C PACK.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND RUPTURED DUCT IN AFT COMPARTMENT ON RT SIDE.  REPLACED DUCT IN AFT COMPARTMENT ON RT SIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
